Advertisement

Acta Mathematica Hungarica

, Volume 157, Issue 2, pp 537–550 | Cite as

Recurrence relation and multi-indexed polynomials of the second kind

  • Á. P. HorváthEmail author
Article
  • 21 Downloads

Abstract

Exceptional orthogonal polynomials fulfil recurrence relations with constant, and with variable dependent coefficients. Considering the second type relations we can define multi-indexed polynomials of the second kind. In some cases they are also exceptional orthogonal polynomials. The other types of multi-indexed polynomials of the second kind are investigated in case of 2-step Darboux transform.

Key words and phrases

exceptional orthogonal polynomial recurrence relation Darboux transform 

Mathematics Subject Classification

33C47 33C45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach (New York, 1978)Google Scholar
  2. 2.
    P. A. Clarkson, D. Gómez-Ullate, Y. Grandati, and R. Milson, Rational solutions of higher order Painlevé systems. I, arXiv:1811.09274 (2018)
  3. 3.
    Durán, A.J.: Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials. Integral Transforms Spec. Funct. 26, 357–376 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    R. H. Fowler, Some results on the form near infinity of real continuous solutions of a certain type of second order differential equation, Proc. London Math. Soc., (1914), 341–371Google Scholar
  5. 5.
    M. Á. García-Ferrero, D. Gómez-Ullate and R. Milson, A Bochner type classification theorem for exceptional orthogonal polynomials, J. Math. Anal. Appl. (to appear), arXiv:1603.04358
  6. 6.
    Gómez-Ullate, D., Grandati, Y., Milson, R.: Rational extensions of the quantum Harmonic oscillator and exceptional Hermite polynomials. J. Phys. A 47, 015203 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gómez-Ullate, D., Kamran, N., Milson, R.: An extended class of orthogonal polynomials defined by a Sturm-Liouville problem. J. Math. Anal. Appl. 359, 352–367 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gómez-Ullate, D., Kamran, N., Milson, R.: Exceptional orthogonal polynomials and the Darboux transformation. J. Phys. A: Math. Theor. 43, 434016 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gómez-Ullate, D., Kamran, N., Milson, R.: Two-step Darboux transformations and exceptional Laguerre polynomials. J. Math. Anal. Appl. 387, 410–418 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    D. Gómez-Ullate, N. Kamran,and R. Milson, On orthogonal polynomials spanning a non-standard flag, in: Algebraic Aspects of Darboux Transformations, Quantum Integrable Systems and Supersymmetric Quantum Mechanics, Contemp. Math., 563, Amer. Math. Soc. (Providence, RI, 2012), pp. 51–72Google Scholar
  11. 11.
    Gómez-Ullate, D., Kasman, A., Kuijlaars, A.B.J., Milson, R.: Recurrence relations for exceptional Hermite polynomials. J. Approx. Theory 204, 1–16 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Horváth, Á.P.: The electrostatic properties of zeros of exceptional Laguerre and Jacobi polynomials and stable interpolation. J. Approx. Theory 194, 87–107 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ismail, M.E.H., Wimp, J.: On differential equations for orthogonal polynomials. Methods Appl. Anal. 5, 439–452 (1998)MathSciNetzbMATHGoogle Scholar
  14. 14.
    C. Liaw, L. L. Littlejohn, R. Milson, and J. Stewart, A new class of exceptional orthogonal polynomials: the type III Xm-Laguerre polynomials and the spectral analysis of three types of exceptional Laguerre polynomials, arXiv:1407.4145 (2014)
  15. 15.
    Miki, H., Tsujimoto, S.: A new recurrence formula for generic exceptional orthogonal polynomials. J. Math. Phys. 56, 033502 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Odake, S.: Recurrence relations of the multi-indexed orthogonal polynomials. J. Math. Phys. 54, 083506 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    S. Odake, Recurrence relations of the multi-indexed orthogonal polynomials. II, J. Math. Phys., 56 (2015), 053506Google Scholar
  18. 18.
    S. Odake, Recurrence relations of the multi-indexed orthogonal polynomials. III, J. Math. Phys., 57 (2016), 023514Google Scholar
  19. 19.
    S. Odake, Recurrence relations of the multi-indexed orthogonal polynomials. IV: closure relations and creation/annihilation operators, J. Math. Phys. 57 (2016), 113503Google Scholar
  20. 20.
    Odake, S., Sasaki, R.: Infinitely many shape invariant potentials and new orthogonal polynomials. Phys. Lett. B 679, 414 (2009)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Odake, S., Sasaki, R.: Multi-indexed Wilson and Askey-Wilson polynomials. J. Phys. A 46, 045204 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Quesne, C.: Exceptional orthogonal polynomials, exactly solvable potentials and supersymmetry. J. Phys. A: Math. Theor. 41, 392001 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Sasaki, R., Tsujimoto, S., Zhedanov, A.: Exceptional Laguerre and Jacobi polynomials and the corresponding potentials through Darboux-Crum transformations. J. Phys. A: Math. Gen. 43, 315204 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    G. Szegő, Orthogonal Polynomials, AMS Coll. Publ., Vol. XXXIII, Amer. Math. Soc. (New York, 1959)Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.Department of AnalysisBudapest University of Technology and EconomicsBudapestHungary

Personalised recommendations